Academic Journals Database
Disseminating quality controlled scientific knowledge

The Exact Number of Nonnegative Integer Solutions for a Linear Diophantine Inequality

ADD TO MY LIST
 
Author(s): Rahim Mahmoudvand | Hossein Hassani | Abbas Farzaneh | Gareth Howell

Journal: IAENG International Journal of Applied Mathematics
ISSN 1992-9978

Volume: 40;
Issue: 1;
Start page: 1;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Save time & money - Smart Internet Solutions      Why do you need a reservation system?